# SDR AWXA200400157

- Difficulty date: February 7, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 11,483 hours, 4,371 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit/Cabin
- Part time: 11,483 hours, 4,371 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AN ELECTRICAL BURNING ODOR OBSERVED IN THE COCKPIT & CABIN NEAR SEAT ROW 4, DECLARED EMERGENCY, LANDED WITHOUT FURTHER DIFFICULTIES.  MX REMOVED AFT WALL OF FWD BAG PIT & INSPECTED RECIRCULATION FANS & DUCTING FOR EVIDENCE OF OVERHEATING & ODOR, NO DEFECTS NOTED.  DUE TO FAILURE HISTORY:  REPLACED AVIONICS COOLING FAN (18HQ) IAW AMM 21-26-51-401, OPERATIONAL CHECK WAS GOOD.  FUNCTIONAL CHECK OF AVIONICS COOLING FAN CONFIRMED FAILURE, BEARING NOISE COULD BE HEARD DURING TEST. R & R WORN BEARINGS & BALANCED ROTOR & MOTOR IMPELLER IAW CMM. RE-TEST OF UNIT GOOD.
